# SDR DXTA2025052803635

- Difficulty date: May 25, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N972QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0426
- Aircraft time: 90 hours, 59 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Detector
- Condition: Faulted
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

BURNING SMELL UPON TAKEOFF. NOTICED WHILE CLIMBING THROUGH 1500'. RECEIVED SUPPLY BLD LEAK L AMBER CAS SHORTLY AFTER NOTICING. RAN ASSOCIATED CHECKLIST AND SMELL SEEMED TO DISSIPATE. CORRECTIVE ACTION: COULD NOT DUPLICATE. RAN ENGINES AT MULTIPLE DIFFERENT POWER LEVELS TURNED BLEED SUPPLY TO LEFT AND RIGHT DID NOT DETECT ANY UNUSUAL SMELLS EITHER WAY. RAN AIR CONDITION HOT AND COLD AGAIN NO ODORS WERE DETECTED. GAINED ACCESS TO AVIONICS EQUIPMENT IN THE COCKPIT SIDEWALLS, BOTH NOSE COMPARTMENTS, AND ABOVE BAGGAGE COMPARTMENT. VERIFIED FANS WERE WORKING ON ALL EQUIPMENT AND DID NOT DETECT UNUSUAL ODOR COMING FROM ANY COMPONENT. ALSO OF NOTE, POSSIBLY DUE TO THE LOW HOURS OF THIS AIRCRAFT THERE IS NO NOTABLE DUST OR FUZZ ANYWHERE ON THIS AIRCRAFT. DID NOT DETECT ANY UNUSUAL SMELLS IN THE TAILCONE AREA WHILE RUNNING ENGINES. REMOVED AND REPLACED HEPA FILTER IAW CE-680A MM 21-70-10. NOTED THAT ORIGINAL HEPA FILTER WAS INSTALLED BACKWARDS. OPERATIONAL CHECK PERFORMED, NO DEFECTS NOTED. NO OTHER DEFECTS NOTED. REFERENCE SQUAWK 1.4 THIS WO FOR SUPPLY BLD LEAK L CAS MESSAGE. 1.4 COULD NOT DUPLICATE MESSAGE DID NOT POST FOR US AT ANY THROTLE POWER SETTING INCLUDING TAKOFF POWER, FOUND ALERT ID 1163 IN CMC FAULT HISTORY CONFIRMED BY TEXTRON WITH ARES DOWNLOAD, THIS ID INDICATES TT015 PYLON LEAK DETECT ELEMENTS ARE REPORTING CONFIRMED NO LEAK PRESENT IN THESE AREAS, INSPECTED PRECOOLER FOR LEAKS AND PROPER INSTALLATION, NO DEFECTS NOTES. FSR ERIC HOLCOMBE DID NOT SEE ANY DEFECT WITH PRECOOLER TEMP INDICATIING PRECOOLER TEMP CONTROL SYSTEM FUNCTIONING PROPERLY, PERFORMED BLEED LEAK DETECTION TROUBLESHOOTING PER CE-680A MM-36-20-00, NO DEFECTS NOTED. AFTER A DISCUSSION WITH MCC, FSR ERIC HOLCOMBE BELIEVS REPLACING TT015 AND TT023 WOULD BE A GOOD NEXT STEP. REMOVED AND REPLACED BLEED LEAK DETECT ELEMENTS TT015 AND TT023 IAW CE-680A MM 36-20-40. PERFORMED OPERATIONAL CHECK, NO DEFECTS NOTED.
